HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

N = 4 supersymmetric Yang-Mills theory on orbifold-T4/Z2 higher rank case, 17 pages

Files in This Item:
pre541.pdf695.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83686

Title: N = 4 supersymmetric Yang-Mills theory on orbifold-T4/Z2 higher rank case, 17 pages
Authors: Jinzenji, M. Browse this author
Sasaki, T. Browse this author
Issue Date: Oct-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 541
Start Page: 1
End Page: 16
Abstract: We derive the partition function of N = 4 supersymmetric Yang-Mills theory on orbifold-T4 /Z2 for SU(N). We generalize our previous work for SU(2) to the SU(N) case. These partition functions can be factorized into product of bulk contribution of quotient space T4 /Z2 and of blow-up formula including AN-1 theta functions with level N.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69290
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University